# SDR 95ZZZX6229

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2107
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 77390010
- Condition: Broken Adapter
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

PIA - FLT 370 - NR 1 ENGINE FLAMED OUT AT GATE AT GROUND IDLE.  INSPECTED NR 1 ENGINE, FOUND T2 AND P2 MOUNTING ADAPTERS BROKEN ON FCU.  REMOVED AND REPLACED NR 1 ENGINE FCU.  OPS CHECK AND LEAK CHECKS OK IAW MM.
